# SDR ABXA9800261

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 591013039INI
- Condition: Cracked
- Location: Aft Press Bulkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD TEE-CAP SECTION NR 6 CRACKED.  REPAIRED TEE-CAP IAW DWG SR09530056 AND ABX EA 53120037-006.
